MAUDE Adverse Event Report: ABBOTT GERMANY ARCHITECT CA 125 II; OC 125 DEFINED ANTIGEN

ABBOTT GERMANY ARCHITECT CA 125 II; OC 125 DEFINED ANTIGEN
Catalog Number 02K45-39
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Patient information: there was no additional patient information provided by the customer.
 
Event or Problem Description
The customer reported a falsely elevated architect ca 125 ii result for a patient undergoing treatment for ovarian cancer.The following results were provided for the patient: on (b)(6) 2019: 68 u/ml.On (b)(6) 2019: 2738 u/ml.On (b)(6) 2019: 1560 u/ml.No impact to patient management was reported.
 
Additional Manufacturer Narrative
Investigation of the customer issue included a review of the complaint text, a search for similar complaints, review of field data and a review of labeling.Review of complaint activity did not identify any adverse or non-statistical trends for the architect ca 125 ii assay.An increase in complaint activity was not identified for falsely elevated results with reagent lot 92024m800.Using worldwide field data the historical performance of the complaint lot was evaluated.The patient data was analyzed and compared to an established control limit.This evaluation indicated that the patient median result for lot 92024m800 is within the established control limits.Therefore, no unusual reagent lot performance was identified for the lot.Manufacturing documentation for the likely cause lot did not identify any issues associated with the complaint issue.Additionally, labeling was reviewed and sufficiently addresses the customer's issue.No systemic issue or deficiency of the architect ca 125 ii assay was identified.

Brand Name
ARCHITECT CA 125 II
Common Device Name
OC 125 DEFINED ANTIGEN
Manufacturer (Section D)
ABBOTT GERMANY
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key8706156
Report Number3002809144-2019-00325
Device Sequence Number13914526
Product Code LTK
UDI-Device Identifier00380740145385
UDI-Public00380740145385
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/26/2019
Device Catalogue Number02K45-39
Device Lot Number92024M800
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2019
Supplement Date Received by Manufacturer07/02/2019
Initial Report FDA Received Date06/17/2019
Supplement Report FDA Received Date07/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT I2000SR, LIST 03M74-01; ARCHITECT I2000SR, LIST 03M74-01; SERIAL (B)(4); SERIAL (B)(4)